|can i eat after taking an atripla
Feb 21, 2012
can i eat after taking an atripla
| Response from Dr. Young
Hi and thanks for posting.
Yes, you can indeed eat after taking efavirenz (or efavirenz-containing medications like ATRIPLA). The reason that there's a recommendation to avoid eating is that food increases the absorption of efavirenz, thereby increasing the potential of efavirenz side effects.
If you're already taking ATRIPLA and tolerating it well, there's probably little risk in eating around the same time.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.